# SDR QXEA200701441

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 360 hours, 350 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG163Q
- Part serial: 2559XL
- Condition: Warning Light
- Location: Nr 2
- Part time: 6,157 hours, 5,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2241: NR 2 DC GEN CAUTION.  AIRCRAFT RETURNS TO BLOCK.  MAINTENANCE REMOVED AND REPLACED NR 2 DC STARTER/GENERATOR IAW TC 6243101 (1-4).  GROUND RAN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
